# SDR FDEA202103110618

- Difficulty date: March 11, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 109,856 hours, 22,934 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON LEFT HAND NOSE LANDING GEAR TRUNION FITTING AFT OF   NOSE LANDING GEAR DOOR AFT HINGE FITTING SLOT OUT AREA FOUND 01 EACH CRACKS WITH  WITH LENGTH APPROXIMATELY 0.2 INCHES AT STATION 583 , AS MARKED . LEFT HAND NOSE LANDING GEAR TRUNNION FITTING CRACK 0.2 INCHES EXTENDING UPWARD   ON EXISTING REPAIR FILLER AT STATION 583 , CARRIED OUT REPAIR AS PER SRM 53-10-14-2R   FIGURE 202 REPAIR 2 . INITAL INSPECTION TO BE CARRIED OUT EVERY 1,500 FLIGHT CYCLES   AFTER REPAIR AND REPETITIVE INSPECTION TO BE CARRIED OUT EVERY 1,500FLIGHT CYCLES   AS PER SRM 53-10-14 TABLE 201 FIGURE 202 REPAIR 2 . REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100 .
